hi me and my bf just had sex and the condom broke and he blew it in me. i've been on the pill for 3 years, and the next morning i was responsible and went to my doctor and got the EC pill. what are my chances of being pregnant? and could those EC pills make my period a little late? im supposed to start my period in a couple of days.
Posts: 70 | Registered: Apr 2002
| IP: Logged |
If you've been taking the pill consistently and correctly, then your risk of pregnancy is very low anyway - in fact, some people would say the EC was unnecessary. Given that you took the EC, that pushes your risk down to almost nothing.
EC can make your next period arrive either early or late. But it won't affect the accuracy of a pregnancy test (if your period doesn't turn up on time and you're worried and want to double-check).
And you and your boyfriend will be keeping your STD screening up-to-date, right?
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.